# SDR 96ZZZX3353

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9609K
- Make and model: Univar 1082
- Aircraft serial: 1082609
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 10844745
- Condition: Stuck
- Location: Fuel Selector
- Part time: 22 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL SELECTOR VALVE STUCK BETWEEN DETENTS WHILE ATTEMPTING TO CHANGE FROM RT TO LT FUEL TANK.  AFTER PUTTING BOTH HANDS ON VALVE HANDLE, THE PASSENGER AND PILOT WERE ABLE TO ROTATE THE VALVE TO THE LT TANK.  DISASSEMBLED THE VALVE AND FOUND SCORING AND GALLING BETWEEN THE VALVE BODY AND ROTATING PLUG, 'FUEL LUBE' WAS PRESENT.  SUBMITTER STATES THIS VALVE WAS MANUFACTURED POORLY, PERHAPS A FINISHING STEP WAS MISSED.  THIS IS THE SECOND VALVE SEEN DO THIS IN 1 YEAR (ALSO A STINSON).
